# SDR SWAA2020022091552

- Difficulty date: February 10, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR PANEL 242XF DELAMINATED. / REPAIRED FLOOR PANEL 242XF PER SRM.
